Accessibility navigation


An evolutionary Newton method for shape reconstruction

Eckel, H. and Potthast, R. (2007) An evolutionary Newton method for shape reconstruction. Journal of Inequalities and Applications, 19 (3). pp. 261-287. ISSN 1025-5834

Full text not archived in this repository.

To link to this article DOI: 10.1216/jiea/1190905487


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:958
Publisher:Hindawi Publishing Corporation

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation